Alert archive / Nebraska / Wind Chill Warnings in 2008
Wind Chill Warning 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind chill warning at Dec 14, 2008, 11:05 AM MST for 7 counties in Nebraska; Crook County, Weston County, Wyoming. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 14, 2008, 11:05 AM MST (18:05 UTC)
- Expired
- Dec 14, 2008, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Crook County, WY, Weston County, WY
The radar
The Cheyenne radar (KCYS), 164 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 3:00 PM MST | EXTR WIND CHILL -31 | 20 Ese Agate, NE | |
| Dec 14, 3:00 PM MST | EXTR WIND CHILL -30 | 10 Ssw Bushnell, NE | |
| Dec 14, 5:00 PM MST | EXTR WIND CHILL -37 | 16 S Chadron, NE | |
| Dec 14, 5:00 PM MST | EXTR WIND CHILL -31 | 5 E Hemingford, NE | |
| Dec 14, 5:00 PM MST | EXTR WIND CHILL -31 | 6 S Chadron, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 6.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KCYS 141805 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1105 AM MST SUN DEC 14 2008 ...WIND CHILL WARNING IN EFFECT THIS AFTERNOON... .AN ARCTIC AIRMASS HAS MOVED OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE GIVING TEMPERATURES IN THE MINUS SINGLE DIGITS. THESE TEMPERATURES ARE COMBINING WITH NORTHERLY WINDS TO PRODUCE DANGEROUS WIND CHILLS BELOW MINUS 30 DEGREES. NEZ001>003-019>021-054-055-WYZ059-060-067>070-150000- /O.NEW.KCYS.WC.W.0001.081214T1805Z-081215T0000Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY...DOUGLAS...GLENROCK...LUSK...WHEATLAND... GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 1105 AM MST SUN DEC 14 2008 ...WIND CHILL WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. AN ARCTIC AIRMASS HAS MOVED OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE GIVING TEMPERATURES IN THE MINUS SINGLE DIGITS. THESE TEMPERATURES ARE COMBINING WITH NORTHERLY WINDS TO PRODUCE DANGEROUS WIND CHILLS BELOW MINUS 30 DEGREES. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ GRIFFITH
1 follow-up statement
000 WWUS45 KCYS 150002 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 501 PM MST SUN DEC 14 2008 NEZ001>003-019>021-054-055-150700- /O.EXP.KCYS.WC.W.0001.000000T0000Z-081215T0000Z/ /O.NEW.KCYS.WC.Y.0002.081215T0000Z-081215T0700Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 501 PM MST SUN DEC 14 2008 ...WIND CHILL ADVISORY IN EFFECT UNTIL MIDNIGHT MST TONIGHT... ...WIND CHILL WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MST TONIGHT. THE ADVISORY WILL REPLACE THE WIND CHILL WARNING WHICH EXPIRED AT 5 PM. AN ARCTIC AIRMASS WILL LINGER OVER THE REGION OVERNIGHT WITH VERY COLD TEMPERATURES. WINDS WILL DROP OFF THIS EVENING...BUT STILL BE ENOUGH FOR WIND CHILLS OF MINUS 20 TO MINUS 30. THE WINDS WILL DROP BELOW 10 MPH LATE THIS EVENING AS LOWS DROP TO 10 TO 20 BELOW ZERO ACROSS THE PANHANDLE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WYZ059-060-067>070-150100- /O.EXP.KCYS.WC.W.0001.000000T0000Z-081215T0000Z/ CONVERSE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...WHEATLAND... GUERNSEY...TORRINGTON...CHEYENNE...PINE BLUFFS 501 PM MST SUN DEC 14 2008 ...WIND CHILL WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WIND CHILL WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. WINDS HAVE DROPPED OFF THIS AFTERNOON...AND SO THE WARNING WILL END AT 5 PM. IT WILL BE BITTERLY COLD OVERNIGHT WITH LOWS OF 10 BELOW TO 25 BELOW ZERO ACROSS SOUTHEAST WYOMING. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill warning went out at Dec 14, 5:15 AM MST, 5 hours 50 minutes earlier.
Area forecast discussion, Dec 14, 5:15 AM MST, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
515 AM MST SUN DEC 14 2008
.SHORT TERM...TODAY THROUGH MONDAY NIGHT...
WEAKENING UPPER LOW OVER NORTH CENTRAL MT WITH ASSOCIATED UPPER
TROUGH EXTENDING THROUGH WESTERN WY. BITTERLY COLD TEMPS OVER THE
CWA CURRENTLY AND STIFF NNW WINDS ARE SENDING WIND CHILLS TO 15-30
BELOW ZERO. IT COULD BE ARGUED THAT A WIND CHILL ADVY MIGHT SERVE
MANY AREAS BETTER TODAY DUE TO VERY LIGHT SNOWFALL AMOUNTS.
HOWEVER...KCDR AND KLAR DID LOCALLY PICK UP 5-6 INCHES AND KDGW AND
LUSK EACH GOT ABOUT 2 INCHES. SINCE THE WINTER WX ADVY HAS ALREADY
BEEN OUT...WILL JUST CONTINUE WITH IT AND EXPAND IT TO INCLUDE
SOUTHERN NEBRASKA PANHANDLE. WILL ALSO KEEP THE WINTER STORM
WARNING IN MOUNTAINS. BOTH OF THESE HIGHLIGHTS EXPIRE AT 5 PM
MST...DAY SHIFT MAY BE ABLE TO MOVE THIS UP A BIT IN TIME. TEMPS
OVER ALL BUT FAR SW PART OF CWA WILL BE STRUGGLING TO REACH DOUBLE
DIGITS FOR HIGHS TODAY. CONDITIONS WILL IMPROVE THIS AFTERNOON AS
UPPER TROUGH AXIS SHIFTS EAST OF WY WITH JUST SOME LINGERING SNOW
SHOWERS NEAR THE MOUNTAINS TONIGHT AND MON. TEMPS WILL MODERATE
JUST A TAD ON MONDAY. NEXT SYSTEM MOVING UP FROM THE SW U.S. WILL
SPREAD MORE SNOW ACROSS THE CWA FROM SW TO NORTHEAST MONDAY NIGHT.
.LONG TERM...TUESDAY THROUGH SATURDAY...
SOUTHWESTERLY FLOW ALOFT WILL OCCUR TUE AND WED. A SHORTWAVE WILL
PASS OVER THE REGION WED NIGHT THEN THE UPPER FLOW WILL VEER TO
WESTERLY AND REMAIN RELATIVELY STRONG FOR THU. FLOW WILL BECOME
INCREASINGLY CYCLONIC FRI IN RESPONSE TO A CUTOFF LOW DROPPING DOWN
OVER SOUTHERN SASKATCHEWAN. ANOTHER SHORTWAVE WILL SWING OVER THE
AREA FRI NIGHT THEN FLOW ALOFT WILL VEER TO NORTHWESTERLY AND REMAIN
STRONG. A SURFACE BASED INVERTED TROUGH WILL KEEP A CHANCE OF LIGHT
SNOW FOR THE REGION TUE. TUE WILL NOT BE QUITE AS COLD AS MON...BUT
TEMPS WILL REMAIN WELL BELOW NORMAL TUE. GENERAL TROFFINESS WILL
REMAIN OVER THE AREA WED WITH A CHANCE OF LIGHT SNOW OVER THE WY
PORTION OF THE FORECAST AREA. TEMPS WILL CONTINUE TO MODERATE WED
BUT WILL STILL BE BELOW NORMAL. EAST-WEST ORIENTED SURFACE TROUGHING
THU WILL CONTINUE TO WARRANT A CHANCE OF SNOW AS TEMPS REMAIN BELOW
NORMAL. CANADIAN HIGH PRESSURE NOSING SOUTHWARD DOWN THE NORTHERN
HIGH PLAINS WILL KEEP MOIST LOW LEVEL FLOW IN PLACE FRI WITH CHILLY
TEMPS AND A CHANCE OF SNOW IN THE WY PORTION OF THE FORECAST AREA. A
BACKDOOR TYPE COLD FRONT WILL PRODUCE COLDER TEMPS SAT ALONG WITH A
CONTINUED CHANCE OF LIGHT SNOW.
&&
.AVIATION...MVFR AND EVEN IFR CEILINGS AND VSBYS IN AREAS OF LIGHT
SNOW WILL CONTINUE THIS MORNING MAINLY EAST OF THE MOUNTAINS WITH
CONDITIONS SLOWLY IMPROVING TO VFR THIS AFTERNOON AND TONIGHT.
TO THE WEST OF THE MOUNTAINS...INCLUDING KLAR/KRWL/KSAA...EXPECT
LOCAL MVFR CEILINGS AND VSBYS MAINLY NEAR THE MOUNTAINS ALONG WITH
FREQUENT OBSCURATION. CONDITIONS WILL IMPROVE TO VFR BY AFTERNOON.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING UNTIL 5 PM TODAY FOR WYZ063-WYZ064-WYZ066.
WINTER WEATHER ADVISORY UNTIL 5 PM TODAY FOR WYZ059-WYZ060-
WYZ061-WYZ062-WYZ065-WYZ067-WYZ068-WYZ069-WYZ070.
NE...WINTER WEATHER ADVISORY UNTIL 5 PM TODAY FOR NEZ001-NEZ002-
NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055.
&&
SHORT TERM/AVIATION...JLH
LONG TERM...JRHazardous weather outlook, Dec 14, 8:58 AM MST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 858 AM MST SUN DEC 14 2008 NEZ001>003-019>021-054-055-WYZ059>062-065-067>070-151600- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- LARAMIE VALLEY-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 858 AM MST SUN DEC 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL LATE THIS AFTERNOON. ALTHOUGH SNOW ACCUMULATION WILL BE LIGHT WITH ONLY ONE TO TWO INCHES ADDITIONALLY EXPECTED...THE MAIN ISSUE WILL BE THE COLD TEMPERATURES. STRONG NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WILL CAUSE WIND CHILLS OF 20 TO 30 BELOW ZERO. LOCALIZED AREAS WILL HAVE DANGEROUS WIND CHILLS READINGS OF 40 BELOW ZERO. THESE EXTREME WIND CHILL TEMPERATURES MAY RESULT IN FROSTBITE TO ANY EXPOSED SKIN WITHIN 10 MINUTES. BLOWING AND DRIFTING SNOW IS ALSO LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LIGHT SNOW WILL BE POSSIBLE EACH DAY MONDAY THROUGH SATURDAY. TEMPERATURES WILL REMAIN BELOW AVERAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ063-064-066-151600- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE- 858 AM MST SUN DEC 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A WINTER STORM WARNING IS IN EFFECT UNTIL LATE THIS AFTERNOON. SNOW WILL CONTINUE THROUGH THIS MORNING AND THEN SLOWLY TAPER OFF IN THE AFTERNOON. ADDITIONAL ACCUMULATIONS WILL BE FROM 1 TO 3 INCHES. BRISK NORTHWEST WINDS OF 15 TO 25 MPH WILL CAUSE LOCALLY REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW TODAY. WIND CHILL TEMPERATURES WILL BE FROM 20 TO 30 BELOW ZERO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LIGHT SNOW WILL BE POSSIBLE EACH DAY MONDAY THROUGH SATURDAY. TEMPERATURES WILL REMAIN BELOW AVERAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Dec 14, 6:22 AM MST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
622 AM MST SUN DEC 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM SNOW LARAMIE 41.31N 105.58W
12/14/2008 E6.0 INCH ALBANY WY LAW ENFORCEMENT
0245 AM SNOW DOUGLAS 42.76N 105.39W
12/14/2008 E2.0 INCH CONVERSE WY LAW ENFORCEMENT
0245 AM SNOW LUSK 42.76N 104.45W
12/14/2008 E2.0 INCH NIOBRARA WY LAW ENFORCEMENT
0330 AM SNOW CHADRON 42.83N 103.00W
12/14/2008 E5.0 INCH DAWES NE LAW ENFORCEMENT
0400 AM SNOW ALLIANCE 42.10N 102.87W
12/14/2008 E1.0 INCH BOX BUTTE NE LAW ENFORCEMENT
&&
JLHLocal storm report, Dec 14, 7:20 AM MST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
720 AM MST SUN DEC 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM SNOW CHUGWATER 41.76N 104.82W
12/14/2008 E1.0 INCH PLATTE WY PUBLIC
1/2 TO ONE INCH WITH 0.05 LIQUID
&&
GRIFFITHLocal storm report, Dec 14, 9:22 AM MST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
922 AM MST SUN DEC 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW SAGE CREEK BASIN 41.40N 107.26W
12/14/2008 M5.5 INCH CARBON WY MESONET
0900 AM SNOW DIVIDE PEAK 41.30N 107.15W
12/14/2008 M8.7 INCH CARBON WY MESONET
0900 AM SNOW SANDSTONE RANGER STATIO 41.11N 107.17W
12/14/2008 M8.3 INCH CARBON WY MESONET
0900 AM SNOW OLD BATTLE 41.15N 106.97W
12/14/2008 M8.8 INCH CARBON WY MESONET
0900 AM SNOW WEBBER SPRINGS 41.16N 106.93W
12/14/2008 M8.3 INCH CARBON WY MESONET
0900 AM SNOW WHISKEY PARK 41.00N 106.91W
12/14/2008 M8.9 INCH CARBON WY MESONET
0900 AM SNOW SOUTH BRUSH CREEK 41.33N 106.50W
12/14/2008 M8.2 INCH CARBON WY MESONET
0900 AM SNOW NORTH FRENCH CREEK 41.33N 106.38W
12/14/2008 M6.8 INCH CARBON WY MESONET
0900 AM SNOW SAND LAKE 41.46N 106.28W
12/14/2008 M5.8 INCH CARBON WY MESONET
0900 AM SNOW BROOKLYN LAKE 41.36N 106.23W
12/14/2008 M4.7 INCH ALBANY WY MESONET
0900 AM SNOW CROW CREEK 41.23N 105.38W
12/14/2008 M1.8 INCH ALBANY WY MESONET
0900 AM SNOW WINDY PEAK 42.28N 105.58W
12/14/2008 M1.2 INCH ALBANY WY MESONET
0900 AM SNOW LAPRELE CREEK 42.44N 105.86W
12/14/2008 M1.8 INCH CONVERSE WY MESONET
0900 AM SNOW RENO HILL 42.57N 106.09W
12/14/2008 M2.0 INCH NATRONA WY MESONET
0920 AM SNOW ENCAMPMENT 41.21N 106.79W
12/14/2008 M3.0 INCH CARBON WY CO-OP OBSERVER
SOME WIND...BUT NOT BAD.
&&
BCHAPMANLocal storm report, Dec 14, 9:25 AM MST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
925 AM MST SUN DEC 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW DIVIDE PEAK 41.30N 107.15W
12/14/2008 M8.7 INCH CARBON WY MESONET
0900 AM SNOW SANDSTONE RANGER STATIO 41.11N 107.17W
12/14/2008 M8.3 INCH CARBON WY MESONET
0900 AM SNOW OLD BATTLE 41.15N 106.97W
12/14/2008 M8.8 INCH CARBON WY MESONET
0900 AM SNOW WEBBER SPRINGS 41.16N 106.93W
12/14/2008 M8.3 INCH CARBON WY MESONET
0900 AM SNOW WHISKEY PARK 41.00N 106.91W
12/14/2008 M8.9 INCH CARBON WY MESONET
0900 AM SNOW SOUTH BRUSH CREEK 41.33N 106.50W
12/14/2008 M8.2 INCH CARBON WY MESONET
0900 AM SNOW SAGE CREEK BASIN 41.40N 107.26W
12/14/2008 M5.5 INCH CARBON WY MESONET
0900 AM SNOW SAND LAKE 41.46N 106.28W
12/14/2008 M5.8 INCH CARBON WY MESONET
0900 AM SNOW BROOKLYN LAKE 41.36N 106.23W
12/14/2008 M4.7 INCH ALBANY WY MESONET
0900 AM SNOW CROW CREEK 41.23N 105.38W
12/14/2008 M1.8 INCH ALBANY WY MESONET
0900 AM SNOW WINDY PEAK 42.28N 105.58W
12/14/2008 M1.2 INCH ALBANY WY MESONET
0900 AM SNOW LAPRELE CREEK 42.44N 105.86W
12/14/2008 M1.8 INCH CONVERSE WY MESONET
0900 AM SNOW RENO HILL 42.57N 106.09W
12/14/2008 M2.0 INCH NATRONA WY MESONET
0900 AM SNOW NORTH FRENCH CREEK 41.33N 106.38W
12/14/2008 M6.8 INCH CARBON WY MESONET
0920 AM SNOW ENCAMPMENT 41.21N 106.79W
12/14/2008 M3.0 INCH CARBON WY CO-OP OBSERVER
SOME WIND...BUT NOT BAD.
&&
BCHAPMANNearby
Wind Chill Warnings in Nebraska, 2008Wind Chill Warnings in Wyoming, 2008Every wind chill warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.